# SDR R61A2021102600829

- Difficulty date: October 1, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 29,541 hours, 22,497 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: 17065766001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN HEAVY CHECK FOUND MAIN CABIN STRINGER 19R IS CORRODED BETWEEN FR 88 AND FR 89. REPLACED DAMAGED SECTION OF STRINGER19R AT FR 88-89 BY SPLICING REF ETD2021-170-33667 & E170 SRM 53-23-03
